# SDR ZW0A0212801

- Difficulty date: December 23, 2002
- Submitted: December 24, 2002
- Operation: Air carrier
- Aircraft: N9305N
- Make and model: Doug DC-9-83
- Aircraft serial: 49395
- Aircraft time: 38,062 hours, 32,447 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Seal
- Condition: Loose
- Location: Heat Exchanger
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

BOTH HEAT EXCHANGERS LEAKING NOT ALLOWING AIRCRAFT TO PRESSURIZE.  TIGHTENED SEALS ON BOTH HEAT EXCHANGERS.
